# SDR AALA991689

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 17/24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD AISLE EMERGENCY EXIT LIGHTS AT ROWS 17 AND 24 INOPERATIVE.  SECURED OVERHEAD AISLE EMERGENCY EXIT LIGHT GROUND WIRES.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
